Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 9, NWS Norman, OK

May 29, 20134 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 29, 2013, 11:27 PM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2013, 11:27 PM CDT (04:27 UTC)
Expired
May 30, 2013, 2:30 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Carter County, OK, Johnston County, OK, Love County, OK, Marshall County, OK

The radar

The Norman radar (KTLX), 137 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2011 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2011 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
436 m²/s²
Significant tornado parameter
4.8
Supercell composite
23.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WGUS54 KOUN 300427
FFWOUN
OKC019-069-085-095-300730-
/O.NEW.KOUN.FF.W.0009.130530T0427Z-130530T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1127 PM CDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  CENTRAL JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHEASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 230 AM CDT

* AT 1118 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING 
  IN THE CITY OF ARDMORE. OVER THREE INCHES OF RAIN HAS FALLEN 
  ACROSS THIS AREA. ALTHOUGH THE RAINFALL WILL LIKELY END WITHIN THE 
  NEXT 30 MINUTES...FLASH FLOODING IS OCCURRING AND WILL CONTINUE 
  OVER THE NEXT SEVERAL HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE
  ARDMORE...MADILL...TISHOMINGO...DICKSON...OAKLAND...MANNSVILLE...
  RAVIA...MILBURN...LAKE MURRAY...RUSSETT AND OVERBROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS.  DO NOT DRIVE VEHICLES
INTO AREAS WHERE WATER COVERS THE ROADWAY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3401 9737 3427 9714 3436 9649 3409 9662
      3398 9705

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 29, 8:12 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, May 29, 8:12 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
812 PM CDT WED MAY 29 2013

.UPDATE...
ADJUSTED ALL ELEMENTS FOR THE REST OF TONIGHT...ESPECIALLY
TO DECREASE STORM CHANCES OVER WESTERN NORTH TEXAS AND
FAR SOUTHWESTERN OKLAHOMA AND TO INCREASE THEM OVER
NORTHERN OKLAHOMA AND EAST OF I-35.

&&

.DISCUSSION...
THE RISK FOR SEVERE THUNDERSTORMS CONTINUES MAINLY
NORTH OF I-40 AND EAST OF I-35 THROUGH MIDNIGHT TONIGHT.
THERE MAY A SLIGHTLY ENHANCED RISK FOR TORNADOES OVER
BECKHAM...WASHITA...AND CUSTER COUNTIES OVER THE NEXT
TWO HOURS.

WILL CLOSELY MONITOR CURRENT STORMS OVER BECKHAM COUNTY THAT WILL
AFFECT LOCATIONS NEAR A ELK CITY TO PONCA CITY LINE OVER THE NEXT
SEVERAL HOURS. THESE STORMS APPEAR TO BE INGESTING THE BEST
INSTABILITY FROM AN INCREASING LOW LEVEL JET. THERE IS A LOW
CHANCE FOR TORNADOES NEAR AN ELK CITY TO CORDELL TO WEATHERFORD
LINE OVER THE NEXT HOUR OR TWO...ESPECIALLY AS LOW LEVEL WINDS
INCREASE. HEAVY RAINFALL OF 1 TO 3 INCHES AND LOCALIZED FLOODING
WITH TRAINING CELLS MAY OCCUR IN THESE AREAS AS WELL.

AT THIS TIME...ADDITIONAL SEVERE STORMS SEEM UNLIKELY FOR
MUCH OF THE OKLAHOMA CITY METRO AREA...EXCEPT FOR THE POSSIBLE
EXCEPTION OF LOCATIONS NORTHWEST OF AN EL RENO TO GUTHRIE LINE.

ADDITIONAL SHOWERS AND STORMS WILL CONTINUE ACROSS SOUTHERN
OKLAHOMA...EAST OF I-35 AS WELL. DUE TO WEAKER SHEAR...THESE
STORMS MAY REMAIN LESS ORGANIZED AND HAVE A LESS CHANCE OF
BEING SEVERE.

STRONG CAPPING WILL LIKELY NOT ALLOW FOR ANY STORM
DEVELOPMENT ACROSS WESTERN NORTH TEXAS AND FAR SOUTHWESTERN
OKLAHOMA FOR THE REMAINDER OF TONIGHT. KEPT A 20 PERCENT
CHANCE FOR STORMS IN THESE AREAS.

AFTER MIDNIGHT TONIGHT...SEVERE STORMS REMAIN UNLIKELY WITH
THE BEST RAIN CHANCES EAST OF I-35.

MBS

&&

.PREV DISCUSSION... /ISSUED 648 PM CDT WED MAY 29 2013/

DISCUSSION...
PLEASE SEE THE 00Z AVIATION DISCUSSION BELOW.

AVIATION...
SHOWERS AND THUNDERSTORMS CONTINUE ACROSS OK EARLY THIS EVENING.
ONE LINE OF STORMS WAS LOCATED FROM JUST SOUTH OF PNC THROUGH OUN.
ANOTHER LINE WAS LOCATED EAST OF WWR TO WEST OF CSM. HAVE INCLUDED
TEMPOS TO REFLECT THESE LINES...WITH A MAIN THREAT OF SEVERE WIND
GUSTS EXCEEDING 50 KT. AFTER THE TSRA DIMINISHES LATE
TONIGHT...MVFR CIGS ARE EXPECTED AGAIN AND SOUTH WINDS NEAR 20 KT
WILL CONTINUE TO IMPACT MOST OF THE TERMINALS. AN AWW WAS ISSUED
FOR OKC...BUT HAS JUST EXPIRED AS THE LINE OF STORMS MOVES OUT OF
THE AREA.

PREV DISCUSSION... /ISSUED 327 PM CDT WED MAY 29 2013/

DISCUSSION...
CURRENTLY...A LINE OF SEVERE CONVECTION REMAINS FOCUSED ALONG THE
DRY LINE ACROSS THE TX PANHANDLE. AHEAD OF THE DRY LINE...IN THE
WARM SECTOR...A SCATTERED LINE OF SUB SEVERE THUNDERSTORMS
CONTINUE TO DEVELOP ACROSS FAR SWRN OK AND WRN N TX. THERE REMAINS
A DECENT CAPPING INVERSION ACROSS CENTRAL AND NRN OK.
HOWEVER...WITH THE RECENT DEVELOPMENT ACROSS SWRN OK AND WRN N
TX...THUNDERSTORM DEVELOPMENT WILL LIKELY CONTINUE THROUGH THE
EVENING ACROSS WRN OK...AND EVENTUALLY INTO CENTRAL OK. THE
PRIMARY SEVERE THREAT WILL BE ACROSS FAR WRN/NWRN OK AS THE DRY
LINE SLOWLY PUSHES EASTWARD THIS AFTERNOON...NEAR THE OK/TX
BORDER. SCATTERED CONVECTION WILL LIKELY SPREAD INTO THE METRO
AFTER 6 PM...WITH FREQUENT LIGHTNING...SEVERE HAIL...AND WIND
GUSTS OF 50 TO 60 MPH ALL POSSIBLE. THE TORNADO THREAT FOR THE OKC
METRO REMAINS LOW THROUGH THE EVENING HOURS.

TONIGHT...
THE LARGE SCALE MID-TROPOSPHERIC TROUGH WILL REMAIN NEGATIVELY
TILTED OVERNIGHT THROUGH THURSDAY MORNING...WITH THE 500MB TROUGH
AXIS ORIENTED FROM SRN ALBERTA THROUGH THE SRN PLAINS. WITH THE
PRIMARY SFC LOW LIFTING N/NE ACROSS SRN KS OVERNIGHT...SHOWER AND
THUNDERSTORMS WILL LIKELY PERSIST THROUGH THU MORNING. AS
INDIVIDUAL STORMS MOVE OFF THE DRY LINE LATER THIS EVENING AND
ACTIVITY INCREASES ACROSS WRN OK...EXPECT THESE STORMS TO MERGE
INTO A LINE AS THEY APPROACH THE CENTRAL OK/OKC METRO. THIS WILL
LESSEN THE OVERALL TORNADO THREAT THIS EVENING FOR THE METRO.
HOWEVER...THE DAMAGING WIND THREAT AND LARGE HAIL POTENTIAL WILL
CONTINUE AS THIS AREA OF STORMS MOVE EAST THROUGH THE EVENING.

THURSDAY...
THE MAIN FORECAST CONCERN WILL BE FOCUSED ON THUNDERSTORM CHANCES FOR
THU AFTN. THE PRIMARY 500MB TROUGH WILL REMAIN NEGATIVELY TILTED
AND FOCUSED ACROSS THE WRN CONUS...FROM THE PAC NW THROUGH THE SRN
PLAINS. IN RESPONSE... ANOTHER SHORTWAVE RIDING THE LARGER TROUGH
WILL SWEEP OFF SERN CO...WITH THE DRY LINE MAKING A SURGE
EASTWARD...THIS TIME INTO WRN/N CENTRAL OK. AGREEMENT FROM SHORT
RANGE GUIDANCE WOULD PLACE IT SOMEWHERE JUST SHY OF AN ENID TO
WEATHERFORD TO CROWELL TX LINE. BUFR SOUNDINGS FOR NWRN/N CENTRAL
OK SHOW VERY STEEP LAPSE RATES AND FAVORABLE HODOGRAPHS THROUGH
THE LATE AFTN/EARLY EVENING. WITH BACKING SFC WINDS NEAR THE SFC
LOW THROUGH 00Z FRI...0-1 AND 0-3KM HELICITIES WILL INCREASE.
OVERALL...WITH THE SURGING DRY LINE FOR FOCUSED LIFT AND DECENT
DYNAMICS...THE POTENTIAL FOR SUPERCELLS WITH LARGE HAIL...
DAMAGING WINDS... AND TORNADOES LOOKS DECENT THU AFTN ACROSS N
CENTRAL OK THROUGH SWRN OK AND FAR WRN N TX BEFORE THE DRY LINE
RETREATS BACK TO THE WEST OVERNIGHT. AT THE MOMENT...THE BEST
POTENTIAL FOR TORNADOES WILL BE NEAR THE SFC LOW TRACK AND THE
BEST SURGE IN THE DRY LINE...WHICH WILL BE ACROSS N CENTRAL OK
THROUGH W CENTRAL OK. ELSEWHERE...ACROSS CENTRAL OK AND THE OKC
METRO...THE DRY LINE WILL LIKELY STALL JUST WEST OF THE
METRO...NEAR EL RENO. HOWEVER...ANY STORMS THAT MOVE OFF THE DRY
LINE AND EASTWARD...WILL BE CAPABLE OF TORNADOES...LARGE HAIL AND
DAMAGING WINDS. THROUGH THE EVENING...STORMS WILL LIKELY FORM INTO
A LINE...SHIFTING EASTWARD THROUGH THE EVENING AND OVERNIGHT AS
THE SFC LOW LIFTS E/NE ONCE AGAIN.

FRIDAY...
SEVERE WEATHER POTENTIAL WILL CONTINUE FRIDAY AS ANOTHER SHORT WAVE
RIDES SEWRD AROUND THE PRIMARY 500MB TROUGH AS IT FINALLY BEGINS
TO TRANSITION OVER THE CENTRAL PLAINS. WITH THE SFC LOW TAKING A
MORE SOUTHWARD TRACK DURING THE DAY FRIDAY...THIS WILL BRING THE
WARM FRONT INTO PLAY ACROSS NRN AND NWRN OK...DROPPING SWRD
THROUGH THE AFTN JUST NORTH OF THE OKC METRO. WHILE OUT WEST...THE
DRY LINE MAKES ANOTHER PUSH EASTWARD ACROSS WRN N TX AND S/SWRN
OK. IN RESPONSE TO THE SFC LOW/WARM FRONT/DRY LINE COMBINATION...
SFC WINDS WILL ONCE AGAIN BACK THROUGH THE AFTERNOON... RESULTING
IN INCREASED O-1KM AND 0-3KM HELICITIES THROUGH. MID-LEVEL LAPSE
RATES WILL REMAIN STEEP FROM CENTRAL OK THROUGH WRN N TX...AND
DEEP LAYER SHEAR WILL REMAIN SUFFICIENT FOR SUSTAINED UPDRAFTS AND
SUPERCELLS. AT THE MOMENT...THE GREATEST THREATS WILL BE
LARGE DAMAGING HAIL... DAMAGING WIND GUSTS... AND TORNADOES FROM
NORTH CENTRAL OK THROUGH WRN N TX.

NOT TO BE LEFT OUT...FLOODING AND FLASH FLOODING COULD BE POSSIBLE
FRIDAY AS MID-RANGE GUIDANCE SHOWS PERSISTENT SHOWER AND
THUNDERSTORM DEVELOPMENT ALONG THE WARM FRONT ACROSS NRN OK.

FOR THE WEEKEND...
SHOWERS AND THUNDERSTORMS WILL LIKELY PERSIST EARLY...EXITING TO
THE SE THROUGH THE AFTERNOON. BROAD HIGH PRESSURE WILL SET UP OVER
THE CENTRAL PLAINS...WITH DRY CONDITIONS FOR SUNDAY INTO MONDAY.

KURTZ

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

17/03
Hazardous weather outlook, May 29, 10:56 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT WED MAY 29 2013

OKZ004>048-050>052-TXZ083>090-301700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1056 PM CDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE STORMS...MAINLY ACROSS OKLAHOMA
FOR THE REST OF TONIGHT.

LOCATION...
THE SLIGHT RISK AREA IS MAINLY EAST OF A LINE FROM ALVA TO ELK CITY
TO MANGUM TO CHICKASHA TO WAURIKA.

THE SLIGHT RISK AREA INCLUDES THE OKLAHOMA CITY METRO...
WEATHERFORD...PONCA CITY...ADA...ARDMORE...AND DURANT AREAS.

IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING...

DAMAGING WIND GUSTS UP TO 65 MPH...
LARGE HAIL UP TO THE SIZE OF GOLF BALLS...
HEAVY RAINFALL OF 1 TO 3 INCHES WITH LOCALIZED FLOODING...

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS THROUGH
6 AM THURSDAY MORNING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA HAVE BEEN ACTIVATED AND SHOULD CONTINUE TO BE
READY FOR SEVERE WEATHER OPERATIONS TONIGHT.

DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
ACROSS MUCH OF OKLAHOMA FOR THE REST OF TONIGHT. AN APPROACHING
LOW PRESSURE DISTURBANCE AND A STRONG LOW LEVEL JET WILL CONTINUE
TO PROVIDE LARGE SCALE LIFT AS WELL AS ABUNDANT MOISTURE AND
INSTABILITY TO THE AREA. STORMS ARE EXPECTED TO SLOWLY WEAKEN
AND PUSH NORTHEAST THROUGH THE NIGHT.

A FEW REPORTS OF DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL
CAN BE EXPECTED FOR THE REST OF TONIGHT.

TORNADOES ARE NO EXPECTED FOR THE REST OF TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL OF 1 TO 3 INCHES MAY CAUSE LOCALIZED
FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE LIKELY IN CENTRAL AND NORTHERN
OKLAHOMA ON THURSDAY AND FRIDAY...DURING THE AFTERNOON AND EVENING
HOURS ON BOTH DAYS. VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES
ARE POSSIBLE WITH SEVERE THUNDERSTORMS THURSDAY AND FRIDAY.

STORM CHANCES WILL CONTINUE SATURDAY AND SATURDAY NIGHT ACROSS
MAINLY SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS...THEN RETURN
TO PARTS OF THE AREA MONDAY AND TUESDAY.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE A POSSIBILITY
WITH STORMS THURSDAY THROUGH SATURDAY NIGHT.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
5 AM THURSDAY.

CMS/MBS

In the hours before

Special weather statement, May 29, 9:45 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
945 PM CDT WED MAY 29 2013

OKZ011-012-017-018-300345-
KINGFISHER OK-BLAINE OK-GARFIELD OK-MAJOR OK-
945 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KINGFISHER...NORTHERN
BLAINE...GARFIELD AND SOUTHEASTERN MAJOR COUNTIES UNTIL 1045 PM
CDT...

AT 942 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTH OF AMES TO HITCHCOCK TO 3 MILES NORTH OF THOMAS...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3633 9751 3597 9796 3583 9863 3585 9863
      3597 9839 3633 9822 3660 9749
TIME...MOT...LOC 0242Z 242DEG 36KT 3629 9821 3599 9834 3580 9874

WR
Special weather statement, May 29, 9:55 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
955 PM CDT WED MAY 29 2013

OKZ041-046-047-050-051-300345-
MARSHALL OK-JOHNSTON OK-LOVE OK-MURRAY OK-CARTER OK-
955 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...JOHNSTON...CENTRAL
LOVE...CENTRAL MURRAY AND EASTERN CARTER COUNTIES UNTIL 1045 PM
CDT...

AT 951 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OAKLAND...
MOVING NORTH AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LAT...LON 3385 9717 3392 9721 3386 9726 3385 9733
      3388 9733 3382 9739 3463 9705 3457 9686
      3449 9684 3449 9653 3383 9670 3382 9676
      3387 9680 3385 9687 3395 9691 3396 9699
      3385 9701 3385 9709 3382 9705 3382 9720
TIME...MOT...LOC 0251Z 195DEG 35KT 3410 9684
Local storm report, May 29, 10:01 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1001 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             3 N CORN                35.42N 98.78W
05/29/2013  E1.50 INCH       WASHITA            OK   PUBLIC

&&

RBARNES
Local storm report, May 29, 10:36 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1036 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             1 ESE WEATHERFORD       35.52N 98.69W
05/29/2013  E1.00 INCH       CUSTER             OK   TRAINED SPOTTER

&&

MDAY
Special weather statement, May 29, 10:41 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1041 PM CDT WED MAY 29 2013

OKZ041-046-047-051-300430-
MARSHALL OK-JOHNSTON OK-MURRAY OK-CARTER OK-
1041 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARSHALL...JOHNSTON...
SOUTHEASTERN MURRAY AND SOUTHEASTERN CARTER COUNTIES UNTIL 1130 PM
CDT...

AT 1038 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RUSSETT...
MOVING NORTH AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3421 9644 3409 9676 3408 9728 3452 9702
      3450 9661 3444 9651 3442 9651 3442 9648
      3439 9643
TIME...MOT...LOC 0338Z 201DEG 49KT 3421 9683
Local storm report, May 29, 10:42 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1042 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     ARDMORE                 34.17N 97.13W
05/29/2013  M66 MPH          CARTER             OK   ASOS

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:08 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Greer, Harmon, Roger Mills, Washita3 hr
May 29, 7:08 PM CDTSevere Thunderstorm WarningOUNCleveland, Grant, Kay, Lincoln, Logan, Noble and 3 more52 min
May 29, 7:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Harmon, Kiowa, Roger Mills and 1 more63 min
May 29, 7:19 PM CDTSpecial Weather StatementOUNLove41 min
May 29, 7:48 PM CDTSpecial Weather StatementOUNLincoln, Payne27 min
May 29, 7:54 PM CDTTornado WarningOUNBeckham, Greer, Washita36 min
May 29, 7:55 PM CDTSpecial Weather StatementOUNJohnston, Murray50 min
May 29, 8:00 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc60 min
May 29, 8:02 PM CDTSpecial Weather StatementOUNAtoka, Coal, Hughes58 min
May 29, 8:12 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Love33 min
May 29, 8:29 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita61 min
May 29, 8:47 PM CDTSpecial Weather StatementOUNCarter, Love43 min
May 29, 9:02 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray58 min
May 29, 9:04 PM CDTSpecial Weather StatementOUNHughes, Pontotoc56 min
May 29, 9:33 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Washita72 min
May 29, 9:39 PM CDTSpecial Weather StatementOUNHughes36 min
May 29, 9:45 PM CDTSpecial Weather StatementOUNBlaine, Garfield60 min
May 29, 9:55 PM CDTSpecial Weather StatementOUNJohnston, Love, Marshall, Murray50 min
May 29, 10:41 PM CDTSpecial Weather StatementOUNJohnston49 min
May 29, 10:44 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Garfield, Kingfisher, Logan and 2 more46 min
May 29, 10:49 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Johnston, Love, Marshall3 hr
May 29, 11:28 PM CDTAreal Flood AdvisoryOUNNoble2 hr
May 29, 11:30 PM CDTSpecial Weather StatementOUNCanadian, Logan, Noble, Payne60 min
May 29, 11:34 PM CDTAreal Flood AdvisoryOUNAtoka, Coal3 hr
May 29, 11:39 PM CDTSpecial Weather StatementOUNAtoka, Coal, Johnston66 min
May 30, 12:28 AM CDTSpecial Weather StatementOUNGarfield, Kay, Kingfisher, Logan, Noble, Payne62 min
May 30, 12:42 AM CDTSpecial Weather StatementOUNCoal, Hughes63 min
May 30, 1:41 AM CDTSpecial Weather StatementOUNKay, Noble, Payne64 min
May 30, 6:58 AM CDTSpecial Weather StatementOUNCoal32 min
May 30, 7:47 AM CDTSpecial Weather StatementOUNBryan28 min
May 30, 7:52 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston38 min
May 30, 8:32 AM CDTSpecial Weather StatementOUNAtoka28 min
May 30, 8:52 AM CDTSpecial Weather StatementOUNWoods23 min
May 30, 11:55 AM CDTSpecial Weather StatementOUNNoble35 min
May 30, 12:25 PM CDTSpecial Weather StatementOUNNoble35 min
May 30, 12:30 PM CDTFlash Flood WatchOUNCanadian, Cleveland, Garfield, Grant, Hughes, Kay and 9 more43 hr
May 30, 12:32 PM CDTSpecial Weather StatementOUNCaddo28 min
May 30, 12:36 PM CDTSevere Thunderstorm WarningOUNKay, Noble39 min
May 30, 12:44 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, Oklahoma, Pottawatomie61 min
May 30, 12:49 PM CDTSevere Thunderstorm WarningOUNCaddo41 min
May 30, 1:04 PM CDTSpecial Weather StatementOUNKingfisher26 min
May 30, 1:09 PM CDTSpecial Weather StatementOUNNoble36 min
May 30, 1:14 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma46 min
May 30, 1:17 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma, Pottawatomie28 min
May 30, 1:20 PM CDTSevere Thunderstorm WarningOUNNoble10 min
May 30, 1:23 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady52 min
May 30, 1:32 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne43 min
May 30, 1:35 PM CDTTornado WarningOUNKingfisher, Logan40 min
May 30, 2:06 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady39 min
May 30, 2:13 PM CDTTornado WarningOUNLincoln, Logan, Payne47 min
May 30, 2:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
May 30, 2:25 PM CDTSpecial Weather StatementOUNComanche35 min
May 30, 2:39 PM CDTSevere Thunderstorm WarningOUNGrady, McClain51 min
May 30, 2:42 PM CDTSpecial Weather StatementOUNLogan33 min
May 30, 2:57 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche48 min
May 30, 2:57 PM CDTTornado WarningOUNLincoln, Payne63 min
May 30, 3:14 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne46 min
May 30, 3:16 PM CDTSpecial Weather StatementOUNKingfisher44 min
May 30, 3:18 PM CDTTornado WarningOUNCleveland, Grady, McClain42 min
May 30, 3:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady43 min
May 30, 3:43 PM CDTFlash Flood WarningOUNPayne4 hr
May 30, 3:47 PM CDTSpecial Weather StatementOUNCotton28 min
May 30, 3:49 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne41 min
May 30, 3:57 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain48 min
May 30, 4:08 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens67 min
May 30, 4:16 PM CDTSpecial Weather StatementOUNCotton59 min
May 30, 4:22 PM CDTSevere Thunderstorm WarningOUNComanche38 min
May 30, 4:30 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, Oklahoma, Pottawatomie30 min
May 30, 4:36 PM CDTTornado WarningOUNGarvin, Grady, Stephens54 min
May 30, 4:40 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie50 min
May 30, 4:41 PM CDTSpecial Weather StatementOUNJefferson34 min
May 30, 4:48 PM CDTSpecial Weather StatementOUNCleveland27 min
May 30, 4:50 PM CDTSpecial Weather StatementOUNLogan40 min
May 30, 4:54 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan51 min
May 30, 4:59 PM CDTTornado WarningOUNGarvin, Grady, Stephens31 min
May 30, 5:09 PM CDTAreal Flood AdvisoryOUNGrady3 hr
May 30, 5:14 PM CDTSevere Thunderstorm WarningOUNJefferson46 min
May 30, 5:15 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Murray, Stephens60 min
May 30, 5:16 PM CDTSevere Thunderstorm WarningOUNJefferson44 min
May 30, 5:22 PM CDTTornado WarningOUNCarter, Garvin, Grady, Stephens53 min

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.